Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the spectra of classes of algebras


Author: G. Grätzer
Journal: Proc. Amer. Math. Soc. 18 (1967), 729-735
MSC: Primary 08.30
MathSciNet review: 0222003
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Günter Asser, Das Repräsentantenproblem im Prädikatenkalkül der ersten Stufe mit Identität, Z. Math. Logik Grundlagen Math. 1 (1955), 252–263 (German). MR 0077468 (17,1038c)
  • [2] G. Birkhoff, On the structure of abstract algebras, Proc. Cambridge Philos. Soc. 31 (1935), 433-454.
  • [3] Chen-Chung Chang, Some general theorems on direct products and their applications in the theory of models, Nederl. Akad. Wetensch. Proc. Ser. A. 57 = Indagationes Math. 16 (1954), 592–598. MR 0066305 (16,555a)
  • [4] T. Evans, Finite models of identities, Notices Amer. Math. Soc. 85 (1965), 798.
  • [5] Alfred L. Foster, Generalized “Boolean” theory of universal algebras. II. Identities and subdirect sums of functionally complete algebras, Math. Z. 59 (1953), 191–199. MR 0057231 (15,194b)
  • [6] Alfred L. Foster, The identities of—and unique subdirect factorization within—classes of universal algebras, Math. Z. 62 (1955), 171–188. MR 0073569 (17,452a)
  • [7] T. Frayne, A. C. Morel, and D. S. Scott, Reduced direct products, Fund. Math. 51 (1962/1963), 195–228. MR 0142459 (26 #28)
  • [8] M. I. Gould and G. Grätzer, Boolean extensions and normal subdirect powers of finite universal algebras, Arch. Math. (to appear).
  • [9] G. Grätzer, On the spectrum of classes of algebras, Notices Amer. Math. Soc. 13 (1966), 331.
  • [10] Graham Higman and B. H. Neumann, Groups as groupoids with one law, Publ. Math. Debrecen 2 (1952), 215–221. MR 0057866 (15,284a)
  • [11] Bjarni Jónsson, Algebras whose congruence lattices are distributive, Math. Scand. 21 (1967), 110–121 (1968). MR 0237402 (38 #5689)
  • [12] Andrzej Mostowski, Concerning a problem of H. Scholz, Z. Math. Logik Grundlagen Math. 2 (1956), 210–214. MR 0086766 (19,240c)
  • [13] H. Scholz, J. Symbolic Logic 17 (1952), 160.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08.30

Retrieve articles in all journals with MSC: 08.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0222003-3
PII: S 0002-9939(1967)0222003-3
Article copyright: © Copyright 1967 American Mathematical Society